# SDR UPS98827663

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 314-310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING L/E LWR SKIN CRACKED 2 PLCS XFS 304-310 7 FWD OF TE AND 5 FWD OF T/E.  REPAIRED IAW DC8-5720-4087-B.
